# SDR ASOA2015033012501

- Difficulty date: March 22, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 15,880 hours, 10,181 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FAILED FUNCTIONAL CHECK.  R & R FWD GAS SPRING OF THE FWD COUNTER BALANCE SYSTEM IAW AMM 52-11-17-000-801 AND 52-11-17-400-801-A01.  OPS AND FUNCTIONAL TEST GOOD.
